# SDR RAIA00709035

- Difficulty date: September 26, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 17,760 hours, 15,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7903 - MKE - GALLEY WALL EXIT LOCATOR LIGHT INOP.  MAINTENANCE REMOVED GALLEY WALL EMERGENCY LIGHT CLEANED CONNECTOR REINSTALLED, OPS CHECKS GOOD.
